# SDR NWAA09605646

- Difficulty date: February 28, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK, THE EMERGENCY LIGHTS AT ROWS 30 THROUGH 34 FAILED TO ILLUMINATE.  MX FOUND BATTERY PACK M735 TO BE DEFECTIVE AND REPLACED IT.  SYS OPS WAS NORMAL AFTER THE BATTERY PACK WAS REPLACED.  (K)
